# SDR R61A2018082750905

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 28,111 hours, 20,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Frames 1-2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND TO BE OIL CANNING BETWEEN FRAMES 1 AND 2, STRINGERS 8R AND 10R.  CUTOUT THE DAMAGE AND INSTALLED A DOUBLER IAW ETD2018-170-090830.  MAJOR REPAIR.
